Vol. 28, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on extremal length and modulus

Richard Emanuel Katz

Vol. 28 (1969), No. 2, 381–382
Abstract

The equality of extremal length and modulus is shown for general annuli in a Riemannian manifold.

Mathematical Subject Classification
Primary: 53.72
Secondary: 30.00
Milestones
Received: 4 March 1968
Published: 1 February 1969
Authors
Richard Emanuel Katz